Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Completion theorem for cohomological dimensions


Author: Wojciech Olszewski
Journal: Proc. Amer. Math. Soc. 123 (1995), 2261-2264
MSC: Primary 54F45; Secondary 54E50
MathSciNet review: 1307554
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that for every separable metrizable space X with $ {\dim _G}X \leq n$, there exists a metrizable completion Y of X with $ {\dim _G}Y \leq n$ provided that G is either a countable group or a torsion group, and with $ {\dim _G}Y \leq n + 1$ if G is an arbitrary group.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54F45, 54E50

Retrieve articles in all journals with MSC: 54F45, 54E50


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1995-1307554-X
PII: S 0002-9939(1995)1307554-X
Article copyright: © Copyright 1995 American Mathematical Society